

## **Energistics Consortium Member Meeting, Monday, October 30, 2023**

CDT	Торіс	Presenter(s)
09:00	<ul> <li>Welcome &amp; Introduction (10 Min)</li> <li>HSSE &amp; Pro-Competitive statement</li> <li>Welcome/ Call for participation/Brief announcements (to be discussed further in meeting)/Review of agenda</li> <li>Bio and Introduction for Keynote Speaker(s)</li> <li>Keynote Address: The Benefits of Moving the industry to WITSML v2.1 and ETP v1.2.</li> </ul>	<ul> <li>Dennis Stevens (The Open Group)</li> <li>Pablo Perez (Bardasz)</li> <li>Thomas Halland (Equinor)</li> <li>Dung (Zoom) Nguyen (ConocoPhillips) – to be confirmed</li> </ul>
09:30	<ul> <li>Importance of Standards</li> <li>History of open standards in E&amp;P</li> <li>Importance of Energistics Standards and how they complement the OSDU Data Platform (Data Standard vs Operational Software)</li> <li>Why ETP v1.2 and Common Architecture Standards (released in 2022) were created and the problems they solve</li> <li>The need of standards in a world of RESTful APIs, or other emerging technologies</li> </ul>	• Mark Farnan (Bardasz)
10:00	<b>Certification Update</b> – current status, and what is required to get the certification program in place for ETP v1.2 with relevant versions of ML data standards.	<ul> <li>Dung (Zoom) Nguyen (ConocoPhillips)</li> <li>Mark Farnan (Bardasz)</li> </ul>
10:30	Break (30 min)	
11:00	<ul> <li>Operator Panel Discussion – How operators are using or will be the standards for better efficiency, safety, data quality, and interoperability.</li> <li>PRODML v2.2</li> <li>RESQML v2.2</li> <li>WITSML v2.1</li> <li>ETP v1.2</li> </ul>	Moderated by: David "D.J." Johnson (NOV) Chevron Hess Equinor AkerBP Shell ConocoPhillips BP
12:30	Lunch (90 Min)	
2:00	Application of the standards (such as Unit of Measure, DAS/DTS fiber monitoring) to other sectors, such as CCUS, geothermal	<ul><li>Jess Kozman</li><li>Jean-Francois Rainaud (GeoSiris)</li></ul>
2:30	Using Data Assurance Record to deliver better Data Quality	Peter Gonzalez (Petrolink)
	Crossover definitions between the OSDU Forum & Energistics	• Laurent Deny (Emerson) – to be
3:00		confirmed
3:00	Break (30 Min)	confirmed
	Break (30 Min) Standards & Cybersecurity – an update on security features in the 2.x architecture	<ul> <li>Robert Schave (Halliburton)</li> <li>Christopher McMillon (Halliburton)</li> </ul>



## Energistics Consortium Member Meeting, Wednesday, November 1, 2023

On Wednesday, November 1, Energistics members are encouraged to attend other OSDU Forum sessions relevant to their work and the Energistics standards.

**NOTE:** No scheduled Energistics meetings for Tuesday Oct 31; Energistics members are encouraged to attend the OSDU Forum opening plenary meeting.

CDT	Торіс	Presenter(s)
12:30	Lunch	
2:00 - 3:00	OSDU Real-time and Energistics/ETP Demo & Discussion ( <b>NOTE:</b> This is a joint session with the OSDU Real-time Group and also appears on the OSDU schedule.)	<ul><li> Robert Schave (Halliburton)</li><li> Sunil Garg</li></ul>

## **Energistics Consortium Member Meeting, Thursday, November 2, 2023**

**NOTE:** Members of the Oil & Gas Data Quality (OGDQ) group are invited guests to this session.

CDT	Торіс	Presenter(s)
09:00	<ul><li>Welcome &amp; Introduction (10 Min)</li><li>HSSE</li></ul>	Dennis Stevens – The Open Group
	Pro-Competitive statement	
09:10	<ul> <li>Agenda (to be updated)</li> <li>Data Quality/Data Assurance data object workshop. This is intended to be an interactive session to determine how to use the Energistics Data Assurance data object.</li> </ul>	<ul> <li>Dung (Zoom) Nguyen-Conoco Philips</li> <li>Peter Gonzalez -Petrolink</li> <li>David "DJ" Johnson - NOV</li> </ul>
10:30	Break	
11:00	<ul> <li>Data Quality/Data Assurance data object workshop</li> </ul>	
12:30	Lunch	
2:00-3:30	CCUS/OSDU/OFP/Energistics Harmonization working group (NOTE: This is a joint session with the OSDU CCUS group and also appears on the OSDU schedule.)	<ul><li>Jane Wheelwright</li><li>Chris Gabriel</li><li>John Curtis</li></ul>



## Energistics Consortium Technical Working/Testing Session Friday, November 3, 2023

Hosted by SLB at the company's Enclave Parkway office 1430 Enclave Pkwy, Houston, TX 77077 (Intersection of Briar Forest and Enclave Parkway)

**NOTE:** Registration for this event is separate. Registration details to follow. People can also attend this event virtually.

CDT	Торіс	Presenter(s)
08:30 - 12:30	This is a hands-on, interactive testing session (what was formerly referred to as an "ILAB"). The focus will be on implementation, development, and use of the ETP v1.2 and ML 2.x certification testing tool currently being developed. There is no formal program. People use this as an opportunity to test with others in the room, ask questions (raising general questions to the entire group), share learnings, etc.	Moderator(s) TBD (Typically one or two people serve as moderators to raise issues to the broader group, share learnings, etc.)